Journal Report

Advances in Applied Probability

Download PDF
Journal Information
Journal Title
Advances in Applied Probability
Publisher
ISSN
1475-6064
E-ISSN
0001-8678
Database
ABDC
Domain
Not available
Classification History
Year A+ A B C
2026
2025
2024
2023 ✓
2021/2022
2020
2019
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Discounting-invariant absence of arbitrage at the level of NUPBR
Jonas Gebele, Martin Schweizer
2026-10-27 Pages 1-30
The Gittins index is optimal for dynamic allocation with conditionally independent filtrations
Christopher Wang
2026-10-26 Pages 1-43
Bounds of Shannon entropy and extropy and their application in exploring the extreme value behavior of a large set of data
Konstantinos Zografos
2026-10-22 Pages 1-25
Scaling limit of a drainage network model on a perturbed lattice – CORRIGENDUM
Rahul Roy, Kumarjit Saha, Anish Sarkar
2026-10-19 Pages 1-1
An epidemic model on a network with two group structures having tunable overlap
Frank Ball, Tom Britton, Peter Neal
2026-10-10 Pages 1-43
Stable limit theorems for unbalanced step-reinforced random walks
Zhishui Hu, Liang Dong
2026-9-30 Pages 1-30
Scaling limits of discrete-time Markov chains and their local times on electrical networks
Ryoichiro Noda
2026-9-17 Pages 1-61
Rare event probabilities in random geometric graphs
Prabhanka Deka, Fangzhou Luo, Baichuan Wu
2026-9-14 Pages 1-27
Scaling limit of a drainage network model on a perturbed lattice
Rahul Roy, Kumarjit Saha, Ankish Sarkar
2026-9-9 Pages 1-47
Normal approximation for subgraph counts in age-dependent random connection models
Christian Hirsch, Raphaël Lachièze-Rey, Takashi Owada
2026-9-8 Pages 1-36
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 13:40